I had cancer, then I didn't, now I have it again - my thoughts are my personal words that flow when I log in. They assist me in my first instance in getting my thoughts flowing and down on virtual paper - Secondly to get friends and family in the loop, not so they don't have to ask me any awkward questions just so they are informed enough to know what to say to me and pray for the right things - As a public blog, anyone can read it - hoping it will assist others through their own challenges.
Sunday, 16 January 2011
Yes Stanley, you weren't so bad...
I put on my Blog a couple of nights ago....bring back Stanley all is forgiven....and last night I still mean it....
My backside is so sore with the chemo side effects that I have resorted to putting strips of toilet paper over the radiator to warm them up....acid burns would hurt less and cant sleep...
A positive note is that I have finally started to catch up on stuff...
Avastin has added to the Irinotecan side effects and for anyone reading this that is going through similiar, it doesn't mean that you will also get them as we are all different, I am only adding them as need the sympathy and the hugs that my good, no, great friends on here will give me....
However anyone reading this that is going through similar, make sure you complete a side effects diary...I just have a little book diary that I keep all my appointments etc in and when I have a symptom in it goes....it can then be easily recalled when I meet with my onco!
Rectal bleeding (bright red so could be from the 2 above although will get this checked)
Mild Hair Loss
Shortness of breath
Chest Pains (have a Nitro Spray just in case - I bet Carole/Dizzie has not got one although she still beats me with the 2 sharps bins)
Mouth Ulcers and peeling
Sore skin and hands
Insomnia due to the early stage doses of steroids
Weight gain from constant hunger....
So not much really and most are bearable...
I must admit I did feel like a pint of Stella tonight although abstained as want to try and keep my blood nice and clean!